# SDR CA990224020

- Difficulty date: February 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: LM501310
- Condition: Failed
- Location: Mlg Wheel
- Part time: 257 hours
- Component: 45504005
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) GEAR BEARING SEIZED.  SUSPECT THE UNIT WAS OVERTORQUED.  AUTO BEARING FAILURE LED TO DAMAGE TO WHEEL ASSEMBLY.
